# SDR REXA2022062701348

- Difficulty date: June 8, 2022
- Submitted: June 27, 2022
- Operation: Air carrier
- Aircraft: N678CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15125
- Aircraft time: 33,642 hours, 23,357 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: None
- Part number: SH670375421
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H SIDE SEAT RAIL BETWEEN F.S. 897 TO F.S. 913+8 IS CORRODED.	REMOVED CORRODED L/H SIDE SEAT RAIL FROM F.S. 897 TO F.S. 913+8 AND INSTALLED NEW SERVICABLE SEAT RAIL IAW CRJ 900 SRM 53-00-49-201-002-A01 AMM 53-00-49-400-801-A07.
